Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Dry skin with allergic reactions. Taking dazit, atarax, stopped medication, skin tanning. Will sun ban help?

hi dr, i have dry skin and suffer often with allergic reactions in skin.a dermatologist concluded it as food allergy and treated with medications {dazit,mebryl, atarax in varying doses.}and totally avoiding citrus fruits and tomatoes .now i stopped recent episodes .my skin tans very badly can i use sun ban creams?
Asked On : Sat, 2 Mar 2013
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi, yes definately you can use a sunban cream for preventing tanning of exposed parts.
its use is not related to your allergy
take care
Answered: Thu, 11 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor